# SDR DALA2016072505543

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 73,820 hours, 57,108 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE SLIDE INSTALLATION, FOUND LANYARD INCORRECTLY ROUTED AT CAM RELEASE MECHANISM.  ROUTED OF LANYARD IAW AMM 53-53-00.
